PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issue

Document Details :

Title: Using the Censored Gamma Distribution for Modelling Fractional Response Variables with an Application to Loss Given Default
Author(s): SIGRIST, Fabio , STAHEL, Werner A.
Journal: ASTIN Bulletin
Volume: 41    Issue: 2   Date: 2011   
Pages: 673-710
DOI: 10.2143/AST.41.2.2136992

Abstract :
Regression models for limited continuous dependent variables having a non-negligible probability of attaining exactly their limits are presented. The models differ in the number of parameters and in their flexibility. Fractional data being a special case of limited dependent data, the models also apply to variables that are a fraction or a proportion. It is shown how to fit these models and they are applied to a Loss Given Default dataset from insurance to which they provide a good fit.

3.239.50.33.